# SDR 2013FA0000381

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: General aviation
- Aircraft: N7GU
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4118
- Aircraft time: 1,746 hours, 540 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3810 · Potable Water System
- Part: Line
- Part number: 316VAM
- Condition: Leaking
- Location: Hot Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE HOT WATER LINE TO THE AFT SINK WAS DISCOVERED LEAKING.
